MathSciNet Relay Station
MathSciNet bibliographic data
MR2684372 11N05 (11M26 11Y35)
Saouter, Yannick; Demichel, Patrick A sharp region where $\pi(x)-{\rm li}(x)$ is positive. Math. Comp. 79 (2010), no. 272, 2395–2405.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement